# SDR DALA1156909229

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,407 hours, 21,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE AT BRIDGE CHECK - SRM 51-50-01 VOLUME II. INSPECT DENT  ON FUSELAGE BETWEEN STA 1520.225 TO 1531.604.  DURING PSV O VISIT, PERMANENT REPAIR INSTALLED PER MD90 SRM 53-30-01, FIGURE 1.  ID PERMANENT REPAIR PER PS 900-5-1 NR 4.
